# SDR SOKF2020030600000

- Difficulty date: March 4, 2020
- Submitted: March 7, 2020
- Operation: Air carrier
- Aircraft: N493TA
- Make and model: Airbus A320-233
- Aircraft serial: 2917
- Aircraft time: 49,213 hours, 19,903 cycles
- Engine: Iae V2527EA5
- Engine time: 50,751 hours, 20,894 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 979540
- Part serial: MX643916
- Condition: Damaged
- Location: Hydraulic Sys
- Part time: 12,953 hours, 8,899 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DDURING FLIGHT FROM SAL TO SFO THE AIRCRAFT DIVERTED TO MEX DUE TO PILOT REPORT  BLUE PUMP OVERHEAT AND BLUE HYDRAULIC SYSTEM WAS LOST AND ECAM WARNING MESSAGE CAME ON, THEN WHEN THE FAULT LIGHT WENT OFF THE BLUE HYD SYSTEM WAS RECOVERED, IN ACCORDANCE WITH TSM 29-12-00-810-806-A WAS REMOVED AND REPLACED BLUE ELECTRIC PUMP AS PER AMM TASK 29-12-51-000-001-A AND TASK 29-12-51-400-001-A, ADDITIONAL WAS PERFORMED BLEEDING PROCEDURES OF THE BLUE HYDRAULIC SYSTEM UPSTREAM AND DOWNSTREAM OF THE BLUE E-PUMP AS PER AMM REF. AMM TASK 29-00-00-870-008 AND AMM TASK 29-00-00-870-009. OPERATIONAL TEST SATISFACTORY AS PER AMM SUB TASK 29-12-51-710-050-A. THE AIRCRAFT RETURNED TO NORMAL OPERATION.
